MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, LARGE DISPLAY, F/C

Medline Industries, LP MEDLINE; THERMOMETER, LARGE DISPLAY, F/C
Catalog Number MDS9953H
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this item does not work, and is defective" and "push button to start wont work and could not open to check.".
 
Additional Manufacturer Narrative
The customer reported the thermometer, large display, f/c had a "push button to start wont work" and the item "was received unopened." the customer was contacted and requested to provide additional information; a sample and/or photo was requested, however, the customer was unable to provide a sample, photo, and lot information.Based on the results of the investigation and the lack of lot number information, medline was unable to confirm the complaint issue or that the product failed to meet specifications.No root cause was identified; the cause was documented as "sample required to determine cause," and there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, LARGE DISPLAY, F/C
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50869614
Report Number1417592-2026-48898
Device Sequence Number9314126
Product Code FLL
UDI-Device Identifier00888277701482
UDI-Public00888277701482
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9953H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown